Lower estimates for integral means of univalent functions

Ilgiz R. Kayumov Institute of Mathematics and Mechanics, Kazan University

TBD mathscidoc:1701.333080

Arkiv for Matematik, 44, (1), 104-110, 2004.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 289 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{ilgiz2004lower,
  title={Lower estimates for integral means of univalent functions},
  author={Ilgiz R. Kayumov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617006964889},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={1},
  pages={104-110},
  year={2004},
}
Ilgiz R. Kayumov. Lower estimates for integral means of univalent functions. 2004. Vol. 44. In Arkiv for Matematik. pp.104-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617006964889.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved